# SDR 97FDEA00326

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516336
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0320 001 WHILE WORKING 7-5300-7-2304 M1, FOUND BS 930 FRAME TO BE CRACKED AT BS 930, WL 188-194, LBL 62.  REPAIRED CRACK AT BS 930 FRAME W/L 188-194, LBL 62 PER SB. 727-53-0130 REV 2 FIGURE 6.
